# SDR YENA2024121601553

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 36,203 hours, 11,589 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1075, FLL-KIN. 'ON DESCENT AT 5K STRONG "DIRTY SOCK" SMELL- COULDN'T DETERMINE SOURCE. ( PACKS ); ACCOMPLISHED ECS DE-CONTAMINATION OF BOTH PACKS PER TSM SUBSTASK 05-50-00-810-085 . COMPLIED WITH  INFORMATION NOTICE 2017-T015 SECTION B1 . IDENTIFIED NO ODOR . THIS CLEARS MDDR 568426, MX-4 UPDATED . PLACARD REMOVED MCC NOTIFIED.'
